# SDR BB07010

- Difficulty date: January 19, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE AFT SECTION OF EMERGENCY LIGHTS ARE DIM.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK AT POSITION M736.  OPERATIONAL CHECK GOOD.
